... gaining weight and constipation, and trembling, swelling of body
5 Sep 2009
Hello, Doxepin can do just about anything when looking at its pharmalogical profile; anything is possible. You MUST get to your medical provider NOW, and stop taking the Doxepin until your medical provider declares you re-start. You may be experiencing a life threatening, allergic response to the Doxepin. Therefore, you should go to see your regular medical provider now and or go to the Emergency Department to be medically evaluated.
- Doxepin Information for Consumers
- Doxepin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Doxepin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am finishing up on my 2nd month on Aviane and have already gained 5 lbs.. I have also noticed that I seem to be swollen everywhere. I started ...
1 answer • 12 Jun 2010
about 6 weeks ago I started to develop swollen lips on and off, my Dr took me off my bp medicine and said that med was causing the swelling. No other ...
2 answers • 16 Sep 2010
I was only taking the medicine for four days when the swelling started, this is not permanent, I hope. How long does it take for everything to get ...
1 answer • 29 May 2014
I was recently diagnosed with Grave's Disease. I started taking Methimazole on a Wednesday and on Saturday my eyelids were swollen and I had ...
1 answer • 3 Jun 2014
My dad is 65 years old and is prescribed with Specta (doxepin) 125-150 Mg , he is using this since last 8 years. he was prescribed with the medicine ...
1 answer • 7 days ago